zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analytical modelling of fractional advection-dispersion equation defined in a bounded space domain. (English) Zbl 1219.76035
Summary: The fractional advection-dispersion equation (FADE) known as its non-local dispersion, is used in groundwater hydrology and has been proven to be a reliable tool to model the transport of passive tracers carried by fluid flow in a porous media. In this paper, compact structures of FADE are investigated by means of the homotopy perturbation method with consideration of a promising scheme to calculate nonlinear terms. The problems are formulated in the Jumarie sense. Analytical and numerical results are presented.
76M25Other numerical methods (fluid mechanics)
65M99Numerical methods for IVP of PDE
35R11Fractional partial differential equations
45K05Integro-partial differential equations
76S05Flows in porous media; filtration; seepage
[1]Podlubny, I.: Fractional differential equations, (1999)
[2]Machado, J. Tenreiro; Kiryakova, V.; Mainardi, F.: Recent history of fractional calculus, Communications in nonlinear science and numerical simulation 16, 1140-1153 (2011) · Zbl 1221.26002 · doi:10.1016/j.cnsns.2010.05.027
[3]Sabatier, J.; Agrawal, O. P.; Machado, J. A. Tenreiro: Advances in fractional calculus: theoretical developments and applications in physics and engineering, (2007)
[4]Guerrero, J. S. Prez; Skaggs, T. H.: Analytical solution for one-dimensional advection–dispersion transport equation with distance-dependent coefficients, Journal of hydrology 390, 57-65 (2010)
[5]Huang, Q.; Huang, G.; Zhan, H.: A finite element solution for fractional advection–dispersion equation, Advances in water resources 31, 1578-1589 (2008)
[6]El-Sayed, A. M. A.; Behiry, S. H.; Raslan, W. E.: Adomian’s decomposition method for solving an intermediate fractional advection–dispersion equation, Computer and mathematics with applications 59, 1759-1765 (2010) · Zbl 1189.35358 · doi:10.1016/j.camwa.2009.08.065
[7]Momani, S.; Odibat, Z.: Numerical solutions of the space–time fractional advection–dispersion equation, Numerical methods for partial differential equations 25, No. 5, 1238-1259 (2008)
[8]Yildirim, A.; Kocak, H.: Homotopy perturbation method for solving the space–time fractional advection–dispersion equation, Advances in water resources 32, 1711-1716 (2009)
[9]Benson, D. A.; Wheatcraft, S. W.; Meerschaert, M. M.: Application of a fractional advection–dispersion equation, Water resources research 36, 1403-1412 (2000)
[10]Liu, F.; Anh, V. V.; Turner, I.; Zhuang, P.: Time fractional advection–dispersion equation, Journal of applied mathematics and computing 13, 233-245 (2003) · Zbl 1068.26006 · doi:10.1007/BF02936089
[11]Huang, F.; Liu, F.: The fundamental solution of the space–time fractional advection–dispersion equation, Journal of applied mathematics and computing 18, 339-350 (2005) · Zbl 1086.35003 · doi:10.1007/BF02936577
[12]Hu, X. B.; Wu, Y. T.: Application of the Hirota bilinear formalism to a new integrable differential-difference equation, Physics letters A 246, 523-529 (1998)
[13]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[14]Fan, E.: Two applications of the homogeneous balance method, Physics letters A 256, 353-357 (2000) · Zbl 0947.35012 · doi:10.1016/S0375-9601(00)00010-4
[15]Vakhnenko, V. O.; Parkes, E. J.; Morrision, A. J.: A Bäcklund transformation and their inverse scatting transform method for the generalized Vakhnenko equation, Chaos, solitons and fractals 17, 683-692 (2003) · Zbl 1030.37047 · doi:10.1016/S0960-0779(02)00483-6
[16]Xu, H.; Liao, S. J.; You, X. C.: Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Communications in nonlinear science and numerical simulation 14, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[17]He, J. H.: Variational iteration method-some recent results and new interpretations, Journal of computational and applied mathematics 207, No. 1, 3-17 (2007) · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[18]He, J. H.; Shou, D. H.: Application of parameter-expanding method to strongly nonlinear oscillators, International journal of nonlinear sciences and numerical simulation 8, 121-124 (2007)
[19]Odibat, Z.; Momani, S.; Erturk, V. S.: Generalized differential transform method: application to differential equations of fractional order, Applied mathematics and computation 197, 467-477 (2008) · Zbl 1141.65092 · doi:10.1016/j.amc.2007.07.068
[20]He, J. H.: Homotopy perturbation technique, Computer methods in applied mechanics and engineering 178, 257-262 (1999)
[21]Golbabai, A.; Sayevand, K.: A study on the multi-order time fractional differential equations with using homotopy perturbation method, Nonlinear science letters A 2, 141-147 (2010)
[22]Javidi, M.: Modified homotopy perturbation method for solving system of linear Fredholm integral equations, Mathematical and computer modelling 50, 159-165 (2009) · Zbl 1185.65236 · doi:10.1016/j.mcm.2009.02.003
[23]Javidi, M.: Fourth-order and fifth-order iterative methods for nonlinear algebraic equations, Mathematical and computer modelling 50, 66-71 (2009) · Zbl 1185.65086 · doi:10.1016/j.mcm.2009.02.004
[24]Yildirim, A.: An algorithm for solving the fractional nonlinear schördinger equation by means of the homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 10, 445-450 (2009)
[25]He, J. H.: A note on the homotopy perturbation method, Thermal science 14, No. 2, 565-568 (2010)
[26]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Computers and mathematics with applications 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[27]Jumarie, G.: Table of some basic fractional calculus formulate derived from a modified Riemann–Liouville derivative for non-differentiable functions, Applied mathematics letters 22, 378-385 (2009) · Zbl 1171.26305 · doi:10.1016/j.aml.2008.06.003
[28]Wu, G. C.; He, J. H.: Fractional calculus of variations in fractal space time, Nonlinear science letters A 1, 281-287 (2010)
[29]Wu, G. C.; Lee, E. W. M.: Fractional variational iteration method and its application, Physics letters A 374, 2506-2509 (2010)
[30]N. Faraz, Y. Khan, H. Jafari, M. Madani, Fractional variational iteration method via modified Riemann–Liouville derivative. doi:10.1016/j.jksus.2010.07.025.
[31]Hesameddini, E.; Latifizadeh, H.: An optimal choice of initial solutions in the homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 10, 1389-1398 (2009)
[32]Hosseinnia, S. H.; Ranjbar, A.; Momani, S.: Using an enhanced homotopy perturbation method in fractional differential equations via deforming the linear part, Computer and mathematics with applications 56, 3138-3149 (2008) · Zbl 1165.65375 · doi:10.1016/j.camwa.2008.07.002
[33]Biazar, J.; Ghazvini, H.: Convergence of the homotopy perturbation method for partial differential equation, Nonlinear analysis: real world application 10, 2633-2640 (2009) · Zbl 1173.35395 · doi:10.1016/j.nonrwa.2008.07.002
[34]Wazwaz, A.: A new algorithm for calculating Adomian polynomials for nonlinear operator, Applied mathematics and computation 111, 53-69 (2000) · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[35]Huang, Z. L.; Jin, X. L.: Response and stability of a SDOF strongly nonlinear stochastic system with high damping modeled by a fractional derivative, Journal of sound and vibration 319, 1121-1135 (2009)